RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 15, Number 3, Pages 311–314 (Mi tmf3670)  

On the essential self-adjointness of various algebras of field operators

W. Timmerman, G. Lassner


Abstract: It is shown that any $On^*$-algebra generated by a Wick polynomial in the free field and the particle number operator is essentiaily self-adjoint.

Full text: PDF file (405 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 15:3, 543–545

Bibliographic databases:

Received: 21.09.1972

Citation: W. Timmerman, G. Lassner, “On the essential self-adjointness of various algebras of field operators”, TMF, 15:3 (1973), 311–314; Theoret. and Math. Phys., 15:3 (1973), 543–545

Citation in format AMSBIB
\Bibitem{TimLas73}
\by W.~Timmerman, G.~Lassner
\paper On the essential self-adjointness of various algebras of field operators
\jour TMF
\yr 1973
\vol 15
\issue 3
\pages 311--314
\mathnet{http://mi.mathnet.ru/tmf3670}
\zmath{https://zbmath.org/?q=an:0277.46060}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 15
\issue 3
\pages 543--545
\crossref{https://doi.org/10.1007/BF01094559}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3670
  • http://mi.mathnet.ru/eng/tmf/v15/i3/p311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:105
    Full text:42
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019